# SDR CA151021009

- Difficulty date: October 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 8,593 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, H
- Precautionary procedure: D

## Discrepancy

(CAN) UPON ARRIVAL AND SHUTDOWN OF ENGINES.  APU RUNNING, F/O TURNED ON APU BLEED AIR & NOTICED WATER COMING OUT OF COCKPIT GASPER VENTS. WATER IN COOLING SYS CAUSED MULTIPLE AVIONICS FAILURES.  MAINTENANCE DRAINED APPROXIMATELY 2.5 LITRES FROM COLD AIR SUPPLY DUCTING IN COCKPIT.
